Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 241835, 3 pages
http://dx.doi.org/10.1155/2013/241835
Research Article

An Upper Bound for the Tensor Rank

Department of Mathematics, University of Trento, 38123 Povo, Italy

Received 18 April 2013; Accepted 12 May 2013

Academic Editors: J. L. Cieśliński, J. Montaldi, and J. Porti

Copyright © 2013 E. Ballico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a tensor of format , , over . We prove that has tensor rank at most .